# SDR DALA2014090404911

- Difficulty date: September 1, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 71,989 hours, 32,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND SEAT 20A MISSING AISLE EMERGENCY LIGHT. MAINTENANCE REPLACED EMERGENCY LIGHT AND FUNCTIONAL CHECKED NORMAL.
